| Model Number |
IMMULITE 2000 XPI SYSTEM |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).The calibration in use at the time of processing was evaluated and was found to be adequate according to the equipment's history.Quality controls (qc) recovered low for level 1 at the time of the event.A siemens customer service engineer (cse) was dispatched to the customer site.Verification of alignments and functionality tests were carried out during the cse visit.The system was operational upon completion of the cse visit.A mechanical issue cannot be ruled out as a potential cause of the event.The system is performing according to specifications.No further evaluation of this device is required.
Event or Problem Description
Erroneous, falsely low insulin-like growth factor-1 (igf-1) results were obtained on two patient samples on an immulite 2000 xpi system (serial number: (b)(6).The falsely low results were not reported to the physician(s).When repeated, the samples recovered higher for igf-1.The higher results were considered correct and were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely low igf-1 results.